# SDR CA960131010

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 150L
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Nozzle Assembly
- Part number: 666942
- Condition: Poor Operation
- Location: Carburetor
- Part time: 100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON GROUND RUNUP AT -15 DEGREES C AT 1700 RPM, A DROP OF 300-400 RPM WITH FLAME THROWBACK AND GREAT HESITATION. WITH ENGINE HEAT, INCREASED RPM TO 2000. AFTER 15 MINUTES OF GROUND RUNNING THE DROP WAS WITHIN ACCEPTABLE LIMITS. WHEN THE AIRCRAFT WAS ON FINAL, THE ENGINE COOLED AND THE PROBLEM RETURNED. DURING THE MIXTURE TEST ON THE GROUND RUNUP THE SYMPTOMS REAPPEARED ALMOST IMMEDIATELY WHILE THE FOLLOWING DAYS WITH WARMER WEATHER THERE WAS NO PROBLEM. SUBMITTER CONSIDERS THAT SB MSA-7 APPLIES TO HOT WEATHER ONLY AND NOT WITH COLD TEMPERATURE, THE EFFECT IS LACK OF FUEL TO THE CARBURETOR. OLD NOZZLE P/N 47-799 INSTALLED.
